# SDR SWAA2022011059313

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 45,266 hours, 27,195 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER FORWARD SLIDER SEAL CRACKED. ; / [01] R&R'D SLIDING SEAL PER M/M 53-31-31.
